RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shaburov, A A

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:167
Abstract pages:436
Full texts:129
References:82

http://www.mathnet.ru/eng/person127517
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. A. R. Danilin, A. A. Shaburov, “Asymptotic expansion of solution to singularly perturbed optimal control problem with convex integral quality functional with terminal part depending on slow and fast variables”, Ufimsk. Mat. Zh., 11:2 (2019),  83–98  mathnet; Ufa Math. J., 11:2 (2019), 82–96
2. A. A. Shaburov, “Asymptotic expansion of a solution for one singularly perturbed optimal control problem with a convex integral quality index depends on slow variables and smooth control constraints”, Tambov University Reports. Series: Natural and Technical Sciences, 24:125 (2019),  119–136  mathnet
2018
3. A. A. Shaburov, “Asymptotic expansion of a solution to a singularly perturbed optimal control problem with a convex integral performance index whose terminal part depends on slow variables only”, Trudy Inst. Mat. i Mekh. UrO RAN, 24:2 (2018),  280–289  mathnet  elib
4. Alexander A. Shaburov, “Asymptotic expansion of a solution for the singularly perturbed optimal control problem with a convex integral quality index and smooth control constraints”, Ural Math. J., 4:1 (2018),  63–73  mathnet
2017
5. A. A. Shaburov, “Asymptotic expansion of a solution for the singularly perturbed optimal control problem with a convex integral quality index and smooth control constraints”, Izv. IMI UdGU, 50 (2017),  110–120  mathnet  elib
6. A. A. Shaburov, “Asymptotic expansion of a solution of a singularly perturbed optimal control problem in the space $\mathbb{R}^n$ with an integral convex performance index”, Trudy Inst. Mat. i Mekh. UrO RAN, 23:2 (2017),  303–310  mathnet  elib
7. Alexander A. Shaburov, “Asymptotic expansion of a solution for one singularly perturbed optimal control problem in $\mathbb{R}^n$ with a convex integral quality index”  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019